# SDR UPS03241010

- Difficulty date: July 11, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENG NR 3 THRUST REV O/B FAIRING IS CRACKED NEAR FWD SUPPORT BRACKET UPPER EXISTING DOUBLER AT CRACK LOCATION REMOVED IAW SRM 51-30-02.  CRACKS TOP DRILLED IAW SRM 78-30-01 0.025 HOLE.  HFEC INSP CARRIED ON STOP DRILL IAW B727 NDTM PT 6 51-00-00 FIG 4 RESULT - CRACK CONTAINED.  EXISTING DOUBLER RE-INSTALLED IAW SRM 51-30-2.
